# SDR P5CA9800524

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP L/E FIXED PANEL INBD OF PYLON PREVIOUS REPAIR PEELING OFF.  REMOVED PREVIOUS REPAIR, REPAIRED PER SRM 51-40-15.
